MAUDE Adverse Event Report: DEPUY MITEK LLC US MILAGRO INTERFERENCE SCREW, 7 X 23MM; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US MILAGRO INTERFERENCE SCREW, 7 X 23MM; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 231800
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/10/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The complaint device was received and inspected.The anchor is broken near its proximal end confirming this complaint.Visual observation of the broken anchor indicates the external geometry of the screw was not damaged as the threads did not strip during insertion, we cannot discern a root cause for this failure with the information provided.A batch record review has been conducted for this lot of devices that were manufactured in 2014 with an expiration date of 05-2017 and the results indicate that this batch of product was processed without incident related to the failure in this complaint and therefore there is no internally assignable cause for the reported problem.Further, a review into the depuy mitek complaints system revealed no similar complaints for this lot.At this point in time, no corrective action is required and no further action is warranted.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.This report is being filed from the remetrex complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
It was reported by the affiliate that screw broke during drill in the fumoral bone in spite of using coracoid step tap and modular driver 23mm.Rest of the screw is in the bone.Procedure was completed with same like product.

Brand Name
MILAGRO INTERFERENCE SCREW, 7 X 23MM
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7740193
Report Number1221934-2018-53131
Device Sequence Number1050524
Product Code HWC
UDI-Device Identifier10886705010684
UDI-Public10886705010684
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K032167
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/10/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2017
Device Catalogue Number231800
Device Lot Number3781291
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2015
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2015
Initial Report FDA Received Date08/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1